# SDR SIMA200115604

- Difficulty date: June 5, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N335AE
- Make and model: Saab 340B
- Aircraft serial: 340B335
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Intercostal
- Part number: 7253720319
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBP - FOUND INTERCOSTAL BETWEEN FS 272 AND 288 RIGHT IS CORRODED.  REMOVED AND REPLACED INTERCOSTAL IAW SAAB SRM 51-40-40 AND 51-40-21.  (M)
